Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 279, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 6, 2008, 2:52 AM CDT for 4 counties in Missouri; Adams County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2008, 2:52 AM CDT (07:52 UTC)
- Expired
- Jun 6, 2008, 3:30 AM CDT
- In force
- 38 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Adams County, IL, Lewis County, MO, Marion County, MO, Monroe County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 154 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1315 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 060752
SVRLSX
ILC001-MOC111-127-137-173-060830-
/O.NEW.KLSX.SV.W.0279.080606T0752Z-080606T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
252 AM CDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LEWIS COUNTY IN NORTHEAST MISSOURI
MARION COUNTY IN NORTHEAST MISSOURI
NORTHEASTERN MONROE COUNTY IN NORTHEAST MISSOURI
NORTHWESTERN RALLS COUNTY IN NORTHEAST MISSOURI
ADAMS COUNTY IN WEST CENTRAL ILLINOIS
* UNTIL 330 AM CDT
* AT 249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR WARREN...OR 7 MILES NORTH OF
MONROE CITY...AND MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
PALMYRA...
MAYWOOD...
QUINCY...
LA GRANGE...
MENDON...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
LAT...LON 4020 9094 3950 9172 3976 9185 3979 9185
4021 9148
TIME...MOT...LOC 0752Z 223DEG 54KT 3979 9168
$$
BRITT2 follow-up statements
000
WWUS53 KLSX 060807
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
306 AM CDT FRI JUN 6 2008
MOC137-173-060816-
/O.CAN.KLSX.SV.W.0279.000000T0000Z-080606T0830Z/
MONROE MO-RALLS MO-
306 AM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RALLS AND
NORTHEASTERN MONROE COUNTIES IS CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAS MOVED OUT OF THESE
COUNTIES.
LAT...LON 4020 9094 3968 9153 3969 9172 3991 9174
4020 9148
TIME...MOT...LOC 0806Z 223DEG 54KT 3994 9149
$$
ILC001-MOC111-127-060830-
/O.CON.KLSX.SV.W.0279.000000T0000Z-080606T0830Z/
ADAMS IL-MARION MO-LEWIS MO-
306 AM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN LEWIS...MARION AND NORTHWESTERN ADAMS COUNTIES...
AT 302 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TAYLOR...OR ABOUT 7
MILES NORTH OF PALMYRA...MOVING NORTHEAST AT 60 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...URSA...
FOWLER...MENDON...LIMA...PALOMA...COATSBURG...WOODVILLE...LORAINE AND
CHATTON.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4020 9094 3968 9153 3969 9172 3991 9174
4020 9148
TIME...MOT...LOC 0806Z 223DEG 54KT 3994 9149
$$
BRITT000
WWUS53 KLSX 060828
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
328 AM CDT FRI JUN 6 2008
ILC001-MOC111-127-060838-
/O.EXP.KLSX.SV.W.0279.000000T0000Z-080606T0830Z/
ADAMS IL-MARION MO-LEWIS MO-
328 AM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS...MARION
AND WESTERN ADAMS COUNTIES EXPIRES AT 330 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH
REMAINS IN EFFECT UNTIL 5 AM CDT.
LAT...LON 4020 9094 3968 9153 3969 9172 3991 9174
4020 9148
TIME...MOT...LOC 0828Z 223DEG 54KT 4018 9120
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 11:17 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 5, 11:17 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1117 PM CDT THU JUN 5 2008 .DISCUSSION... /146 PM CDT THU JUN 5 2008/ ...SEVERE THUNDERSTORMS POSSIBLE TOMORROW/TOMORROW NIGHT... A BREEZY WARM SPRING DAY ACROSS MISSOURI AND ILLINOIS AS CWA SITS FIRMLY WITHIN THE WARM SECTOR. 12Z SOUNDING FROM SPRINGFIELD PORTRAYS A STOUT CAP ON THE ATMOSPHERE FOR THE REMAINDER OF THE AFTERNOON AND EVENING. A DEEP NEGATIVELY TILTED SHORTWAVE TROUGH AND ACCOMPANYING MID-LEVEL JET STREAK WILL MOVE NORTHEAST FROM THE FOUR CORNERS REGION TO THE NORTHERN PLAINS BY TOMORROW MORNING. MEANWHILE...SURFACE LOW PRESSURE WILL OCCLUDE AS IT MOVES NORTH-NORTHEAST FROM THE CENTRAL PLAINS TO THE UPPER MIDWEST. SEVERE CONVECTION EXPECTED TO DEVELOP ALONG THE COLD FRONT THIS AFTERNOON AND EVENING ACROSS THE PLAINS AND CONGEAL INTO A SQUALL LINE AS IT TRIES TO PUSH EAST OVERNIGHT. MESOSCALE MODEL GUIDANCE SUGGESTS THAT THE CONVECTION WILL WEAKEN AS IT OUTRACES THE COLD FRONT AND PUSHES INTO THE WESTERN PORTION OF THE CWA DURING THE PREDAWN HOURS. SPC HAS PLACED THE MAJORITY OF THE CWA WITHIN A MODERATE RISK ON ITS DAY 2 CONVECTIVE OUTLOOK. THE MAGNITUDE/SEVERITY OF THIS EVENT WILL HINGE ON THE AMOUNT OF INSTABILITY THAT CAN BE REALIZED BEFORE THE TAIL-END OF THE MAIN MID-LEVEL VORTICITY MAXIMA TRAVERSES THE CWA LATE FRIDAY MORNING AND AFTERNOON. THE POTENTIAL CERTAINLY EXISTS FOR A MAJOR SEVERE WEATHER OUTBREAK IF CONVECTIVE DEBRIS CLOUDS FROM MORNING CONVECTION DOES NOT HAMPER DIURNAL HEATING. AT THIS POINT...LOCATIONS ALONG AND EAST OF THE MISSISSIPPI RIVER LOOK TO HAVE THE BEST PROBABLITY OF SEEING TEMPERATURES RISE INTO THE UPPER 80S/LOWER 90S. SYNOPTIC LIFT FROM THE VORT MAX WILL ACT UPON AN UNSTABLE AND STRONGLY SHEARED ATMOSPHERE TO INTENSIFY/INITIATE THUNDERSTORMS ACROSS THE AREA. MOST LIKELY MODE OF CONVECTION WILL BE SUPERCELLS WHICH COULD YIELD LARGE HAIL ...DESTRUCTIVE WINDS...AND TORNADOES. SYNOPTIC LIFT EXITS THE CWA TO THE NORTHEAST LATE FRIDAY EVENING...BUT ANY BOUNDARIES THAT ARE LAYED OUT BY AFTERNOON/EVENING CONVECTION WILL LIKELY CONTINUE TO BE A FOCUS FOR THUNDERSTORMS THROUGHOUT FRIDAY NIGHT AND INTO SATURDAY MORNING AS SOUTHWEST TO NORTHEAST ORIENTATED LOW LEVEL JET INTENSIFIES. BACK BUILDING AND TRAINING CONVECTION APPEAR POSSIBLE FRIDAY NIGHT AND SATURDAY MORNING AS CORFIDI VECTORS VEER TO THE NORTHEAST. WILL NEED TO WATCH THIS PERIOD...AS POTENTIAL FOR A SIGNIFICANT FLASH FLOOD EVENT IS INCREASING. SOUTHWEST FLOW ALOFT WILL REMAIN OVERHEAD THROUGHOUT THE EXTENDED AS HEIGHT RISES ENSUE ACROSS THE SOUTHEAST CONUS. THIS WOULD SUGGEST THAT THE ACTIVE STORM TRACK WILL TEMPORARILY MOVE BACK NORTH OF THE CWA SATURDAY NIGHT AND SUNDAY. EXCEPTION WILL BE ACROSS THE NORTHWEST STRETCHES OF THE CWA AS ITS PROXIMITY TO THE ACTIVE BAROCLINIC ZONE WILL INSURE LOW CHANCE POPS THROUGH THE WEEKEND. MEDIUM RANGE GUIDANCE SUGGESTS THAT A SERIES OF STRONG SHORTWAVES WILL MOVE FROM THE ROCKIES/CENTRAL PLAINS TO THE WESTERN GREAT LAKES NEXT WEEK...DRAGGING THE FRONTAL BOUNDARY FURTHER SOUTH AND INCREASING OUR CHANCES OF THUNDERSTORMS. HAVE DECIDED TO JUST KEEP A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY NEXT WEEK GIVEN UNCERTAINTY ON TIMING OF EACH SHORTWAVE AND GENERALLY FOLLOWED HPC GUIDANCE FOR TEMPERATURES...WITH UPPER 80S/LOWER 90S EXPECTED. CVKING && .AVIATION... /1104 PM CDT THU JUN 5 2008/ FOR THE 06Z TAFS...FAIRLY STG S-SELY SFC WNDS WL CONT LT TGT DUE TO A STG SFC PRESSURE GRADIENT ACRS THE CWA BTWN SFC LOW AND TRAILING CDFNT OVER THE PLAINS AND SFC RDG OVER THE SERN US. WL CONT MENTION OF LLWS IN THE SUS TAF THRU MID MRNG WITH LWR SFC WND SPEED FCST IN/NR THE RVR VLY. MID-HI LVL CLOUDINESS FM THE CONVECTION MOVG INTO WRN MO WILL SPREAD NEWD INTO THE TAF SITES LT TGT. LINE OF CONVECTION OVER WRN MO SHOULD MOVE INTO COU AREA ARND 08Z FRI AND INTO THE UIN AREA ARND 11Z FRI. WILL INCLUDE A TEMPO GRP OF TSRA WITH HIGHER WND GUSTS. CONVECTION SHOULD WKN BY THE TIME IT GETS INTO THE STL METRO AREA JUST AFTER 12Z FRI. NEW CONVECTION CAN BE EXPECTED TO DVLP DURING THE AFTN HRS AS CDFNT/SFC TROF MOVES E-SEWD THRU THE CWA. SFC WNDS WILL BE STG AND GUSTY AGAIN ON FRI WITH A GRADUAL VEERING TO A S-SWLY DIRECTION. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 5, 10:28 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1028 PM CDT THU JUN 5 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-061200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 1028 PM CDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS DURING THE OVERNIGHT HOURS. A LINE OF SEVERE THUNDERSTORMS OVER EASTERN KANSAS WILL MOVE EAST NORTHEAST INTO CENTRAL AND NORTHEAST MISSOURI DURING THE OVERNIGHT HOURS. DAMAGING WINDS UP TO 60 MPH...PENNY SIZE HAIL...AND ISOLATED TORNADOES ARE POSSIBLE WITH THIS LINE IF IT MAINTAINS ITS INTENSITY WHILE CROSSING MISSOURI. MODERATE RIVER FLOODING IS OCCURRING ALONG THE MISSISSIPPI RIVER FROM QUINCY ILLINOIS TO HANNIBAL MISSOURI. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY BREEZY CONDITIONS ARE EXPECTED ONCE AGAIN ON FRIDAY...WITH A SOUTH WIND GUSTING UP TO 40 MPH. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ON FRIDAY. LOOK FOR THUNDERSTORMS TO INTENSIFY OR REDEVELOP BY FRIDAY AFTERNOON. THE THREAT OF SEVERE THUNDERSTORMS WILL CONTINUE THROUGHOUT THE EVENING HOURS WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES POSSIBLE. THUNDERSTORMS WILL LIKELY CONTINUE FRIDAY NIGHT AND SATURDAY MORNING ACROSS THE AREA. GIVEN THE RECENT RAINFALL AND THE POTENTIAL FOR TRAINING THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL...FLASH FLOODING WILL BE POSSIBLE. MODERATE RIVER FLOODING WILL CONTINUE OR IS FORECAST FOR PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
In the hours before
Special weather statement, Jun 6, 1:54 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 154 AM CDT FRI JUN 6 2008 MOZ018-026-034-041-042-060730- BOONE MO-AUDRAIN MO-MONROE MO-SHELBY MO-KNOX MO- 154 AM CDT FRI JUN 6 2008 AT 154 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF EDINA TO 15 MILES SOUTHWEST OF STURGEON...MOVING NORTHEAST AT 50 MPH. THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS TO 50 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT AFFECTS HURDLAND...STURGEON...DUNCANS BRIDGE...CLARENCE...BARING... WOODLAWN... STURGEON...NOVELTY...PARIS...MAUD AND CENTRALIA BETWEEN 154 AM AND 230 AM. IN ADDITION...THIS STORM MAY INTENSIFY...AND A TORNADO WATCH IS IN EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW HOURS. BRITT
Special weather statement, Jun 6, 2:19 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 219 AM CDT FRI JUN 6 2008 MOZ018-019-026-027-034-035-041-042-047-048-050-060745- COLE MO-MONITEAU MO-CALLAWAY MO-BOONE MO-AUDRAIN MO-MONROE MO- RALLS MO-MARION MO-SHELBY MO-LEWIS MO-KNOX MO- 219 AM CDT FRI JUN 6 2008 AT 219 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF EDINA TO 6 MILES SOUTHWEST OF PARIS TO 6 MILES SOUTHWEST OF CALIFORNIA...MOVING NORTHEAST AT 45 MPH. THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS TO 50 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT AFFECTS PARIS...LEWISTOWN...SHELBYVILLE...PARIS...MONROE CITY...MARK TWAIN LAKE...MEXICO...HALLSVILLE AND COLUMBIA BETWEEN 219 AM AND 245 AM. IN ADDITION...THIS STORM MAY INTENSIFY...AND A TORNADO WATCH IS IN EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW HOURS. BRITT
Special weather statement, Jun 6, 2:43 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 243 AM CDT FRI JUN 6 2008 ILZ095-MOZ019-027-034-035-041-042-047-048-050-060815- ADAMS IL-COLE MO-MONITEAU MO-CALLAWAY MO-BOONE MO-AUDRAIN MO- MONROE MO-RALLS MO-MARION MO-LEWIS MO- 243 AM CDT FRI JUN 6 2008 AT 243 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF LEWISTOWN TO 6 MILES SOUTHWEST OF MONROE CITY TO 15 MILES SOUTHWEST OF JEFFERSON CITY...MOVING NORTHEAST AT 40 MPH. THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS TO 50 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT AFFECTS MONROE CITY...CANTON...LAGRANCE...QUINCY...HANNIBAL...MEXICO... COLUMBIA...FULTON AND JEFFERSON CITY BETWEEN 243 AM AND 315 AM. IN ADDITION...THIS STORM MAY INTENSIFY...AND A TORNADO WATCH IS IN EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW HOURS. BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:46 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Osage | 23 min |
| Jun 6, 10:31 AM CDT | River Flood Warning | LSX | Franklin, Warren | 18 days |
| Jun 6, 10:31 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 31 days |
| Jun 6, 1:15 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Washington | 45 min |
| Jun 6, 1:47 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Washington | 43 min |
| Jun 6, 1:51 PM CDT | Tornado Warning | LSX | Crawford | 54 min |
| Jun 6, 1:57 PM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Washington | 8 hr |
| Jun 6, 2:21 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 39 min |
| Jun 6, 2:30 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Jefferson, Washington | 45 min |
| Jun 6, 2:37 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Louis, City of Saint Louis | 4 hr |
| Jun 6, 2:41 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 24 min |
| Jun 6, 2:58 PM CDT | Flash Flood Warning | LSX | City of Saint Louis | 4 hr |
| Jun 6, 3:12 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis | 48 min |
| Jun 6, 3:52 PM CDT | Flash Flood Warning | LSX | Jefferson, Saint Louis | 4 hr |
| Jun 6, 5:57 PM CDT | Tornado Warning | LSX | Crawford, Washington | 48 min |
| Jun 6, 6:36 PM CDT | Tornado Warning | LSX | Washington | 39 min |
| Jun 6, 2:54 PM CDT | Tornado Warning | LSX | Clinton, Madison, Saint Clair | 51 min |
| Jun 6, 3:32 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Madison, Montgomery | 43 min |
| Jun 6, 3:38 PM CDT | Flash Flood Warning | LSX | Bond, Clinton, Fayette, Madison, Montgomery | 7 hr |
| Jun 6, 3:43 PM CDT | Tornado Warning | LSX | Clinton, Madison, Saint Clair | 47 min |
| Jun 6, 4:18 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion | 42 min |
| Jun 6, 4:22 PM CDT | Tornado Warning | LSX | Bond, Clinton | 23 min |
| Jun 6, 4:41 PM CDT | Tornado Warning | LSX | Bond, Clinton, Fayette, Marion | 40 min |
| Jun 6, 4:44 PM CDT | Flash Flood Warning | LSX | Bond, Clinton, Fayette, Marion | 6 hr |
| Jun 6, 6:27 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton | 30 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.